Vol. 105, No. 1, 1983

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Convergence and approximation theorems for vector-valued distributions

Hector O. Fattorini

Vol. 105 (1983), No. 1, 77–114
Abstract

We prove here that under adequate restrictions, convergence of a sequence of vector-valued distributions {Pn} and boundedness of the sequence of their convolution inverses {Sn} implies convergence of {Sn}; boundedness and convergence are formulated with respect to “fractional derivative norms” which include ordinary boundedness and convergence as a particular case. The results include diverse results for convergence of solutions of differential, difference and functional equations proved by Trotter, Kato, Goldstein, Ujishima, Ponomarev and others.

Mathematical Subject Classification 2000
Primary: 46F10
Secondary: 47D05
Milestones
Received: 29 June 1981
Published: 1 March 1983
Authors
Hector O. Fattorini